Uniform separability of sets and extensions of linear functionals
Matematičeskie zametki, Tome 16 (1974) no. 6, pp. 913-919
Cet article a éte moissonné depuis la source Math-Net.Ru
This note supplements results obtained by H. Bauer, I. A. Bakhtin, G. M. Goncharov, and V. N. Kamyshnikov for the extension of linear positive functionals in locally convex spaces. Conditions of some of the theorems postulated by certain authors are weakened.
@article{MZM_1974_16_6_a7,
author = {V. P. Panteleev},
title = {Uniform separability of sets and extensions of linear functionals},
journal = {Matemati\v{c}eskie zametki},
pages = {913--919},
year = {1974},
volume = {16},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1974_16_6_a7/}
}
V. P. Panteleev. Uniform separability of sets and extensions of linear functionals. Matematičeskie zametki, Tome 16 (1974) no. 6, pp. 913-919. http://geodesic.mathdoc.fr/item/MZM_1974_16_6_a7/